MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32550
Health Effect - Clinical Code Death (1802)
Date of Event 12/19/2019
Type of Reportable Event Death
Event or Problem Description
As initially reported to customer relations via emailed complaint form from district manager: an (b)(6) year old male patient underwent an fevar on the aorta on (b)(6) 2019 in which a zenith fenestrated aaa endovascular graft proximal body, g32550, and a zenith fenestrated aaa endovascular graft distal bifurcated body, g32500, and two 6x22mm atrium icast stents were implanted on (b)(6) 2019.After (b)(6) 2019 the abdominal aneurysm continued to grow around the fenestrated implant.There was separation of the icast renal stent from the proximal fenestrated graft.On (b)(6) 2019 the patient presented w/ aortic rupture including separation of the right renal stent (6x22 icast) from the proximal fenestrated graft.Additional implants, three gore viabahn stents were used as well as a cook zdeg-p-38-79-pf-us & a esbe-36-50-zt & zta-p-40-117-w, were added to stop the hemorrhage but did not fix the ruptured aorta.Patient expired on (b)(6) 2019.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane QLD 4 113
AS  QLD 4113
MDR Report Key9588509
Report Number3005580113-2020-00058
Device Sequence Number2423343
Product Code MIH
UDI-Device Identifier10827002325507
UDI-Public(01)10827002325507(17)220923(10)AC1045302
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2020
Report Date (Section F) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2022
Device Model NumberG32550
Device Catalogue NumberZFEN-P-2-36-137-R
Device Lot NumberAC1045302
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/27/2019
Event Location Hospital
Date Report to Manufacturer01/14/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age84 YR
Date Report Sent to FDA01/14/2020